Endlichkeit der differenzierbaren de Rham-Kohomologie.

Jürgen Bingener

Mathematische Zeitschrift (1978)

  • Volume: 161, page 101-118
  • ISSN: 0025-5874; 1432-1823

How to cite


Bingener, Jürgen. "Endlichkeit der differenzierbaren de Rham-Kohomologie.." Mathematische Zeitschrift 161 (1978): 101-118. <http://eudml.org/doc/172691>.

author = {Bingener, Jürgen},
journal = {Mathematische Zeitschrift},
pages = {101-118},
title = {Endlichkeit der differenzierbaren de Rham-Kohomologie.},
url = {http://eudml.org/doc/172691},
volume = {161},
year = {1978},

AU - Bingener, Jürgen
TI - Endlichkeit der differenzierbaren de Rham-Kohomologie.
JO - Mathematische Zeitschrift
PY - 1978
VL - 161
SP - 101
EP - 118
UR - http://eudml.org/doc/172691
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.